MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG FEMORAL COMPONENTS; FEMORAL COMPONENTS, CONDYLAR REPLACEMENT LINK MEGASYSTEM-C, SMALL, RIGHT

WALDEMAR LINK GMBH & CO. KG FEMORAL COMPONENTS; FEMORAL COMPONENTS, CONDYLAR REPLACEMENT LINK MEGASYSTEM-C, SMALL, RIGHT
Model Number 15-8521/06
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Due to excessive swelling , (b)(6) undertook a revision surgery on the patient on (b)(6) 2023 to debride/wash out the joint and replace the plateau, and discovered condyle cap from the femoral component condylar replacement loose in the joint space, sitting in front of the knee.
 
Event or Problem Description
Due to excessive swelling, dr.(b)(6) undertook a revision surgery on the patient on (b)(6) 2023 to debride/wash out the joint and replace the plateau, and discovered condyle cap from the femoral component condylar replacement loose in the joint space, sitting in front of the knee.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.

Brand Name
FEMORAL COMPONENTS
Common Device Name
FEMORAL COMPONENTS, CONDYLAR REPLACEMENT LINK MEGASYSTEM-C, SMALL, RIGHT
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key16172828
Report Number3004371426-2023-00003
Device Sequence Number2429320
Product Code KRO
UDI-Device Identifier04026575383191
UDI-Public04026575383191
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K143179
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model Number15-8521/06
Device Catalogue Number15-8521/06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2023
Supplement Date Received by Manufacturer01/05/2023
Initial Report FDA Received Date01/16/2023
Supplement Report FDA Received Date05/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale